U.S. doctors online nowAsk doctors free
Canada
A 35-year-old male asked:

post chronic lithium toxicity and withdrawal left me with terrible crawling sensations all over my body. is it temporary and is there a treatment?

1 doctor answer1 doctor weighed in
Dr. Julie Abbott
Preventive Medicine 45 years experience
Unfortunately: I can't be terribly encouraging about this. Typically with chronic lithium poisoning there is a large body burden of lithium that is difficult to treat. Often this discovered with time or a new medication that alters kidney function or causes dehydration, causing the lithium level to rise. The symptoms you describe are not unusual. Treatment is symptomatic as for other peripheral neuropathies.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 43-year-old member asked:
1 doctor answer6 doctors weighed in
A 40-year-old member asked:
1 doctor answer1 doctor weighed in
A 36-year-old member asked:
1 doctor answer1 doctor weighed in
A 31-year-old member asked:
1 doctor answer1 doctor weighed in
A 31-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Feb 22, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.